# SDR SWIA201127032

- Difficulty date: July 31, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 26,620 hours, 20,820 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NOSE GEAR DISAGREE.  (FLT 4604)  REPLACE NR 1 NLG DOWNLOCK PROX SENSOR.
